The limit law of the iterated logarithm in Banach space

Li, Deli, Liang, Han-Ying . Statistics & Probability Letters 2013. 83 (7) :1800-1804

Locate this article in:

Bibtex

@article{CIS-268006,
  Author = {Li, Deli and Liang, Han-Ying},
  Title = {The limit law of the iterated logarithm in Banach space},
  Journal = {Statistics & Probability Letters},
  Volume = {83},
  Number = {7},
  Year = {2013},
  Pages = {1800--1804},
  Keywords = {Berry-Esseen-type-bounds, transport metrics}
}

Similar articles